# SDR GTIA2024121638596

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 8,198 hours, 3,509 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COMING THROUGH 3000 FEET FA REPORTED A DIRTY SOCK SMELL-PERFORMED AIR QUALITY EVENT INSP IAW TSM 05-50-00-040-002A. SEE L/P 3385043-2 FOR DISCREPANCY. WITH PAC 2 LOCKED OUT CABIN AIR HAS NO ISSUES.
